Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Groups having at most three irreducible character degrees


Author: I. M. Isaacs
Journal: Proc. Amer. Math. Soc. 21 (1969), 185-188
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9939-1969-0236275-4
MathSciNet review: 0236275
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Huppert, Endliche Gruppen 1, Springer-Verlag, Berlin, 1967. MR 0224703 (37:302)
  • [2] I. M. Isaacs and D. S. Passman, Groups with representations of bounded degree, Canad. J. Math. 16 (1964), 299-309. MR 0167539 (29:4811)
  • [3] -, A characterization of groups in terms of the degrees of their characters, Pacific J. Math. 15 (1965), 877-903. MR 0191972 (33:199)
  • [4] -, A characterization of groups in terms of the degrees of their characters. II, Pacific J. Math. 24 (1968), 467-510. MR 0241524 (39:2864)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236275-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society